Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

birthcontrol and period

hello am 27 i start my perido on march 26 it wasligt for four day and it got really heavy and bleed bad it nine day still on my preido and i was take birthcornl for month i had my preido march 1 and that was 2 week tooo so idk what to do pls help why is it so bad my preido
Asked On : Fri, 2 Apr 2010
Answers:  3 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.

Thanks for writing to us.

Having heavy bleeding during the periods can be due to hormonal imbalances, uterine fibroids or uterine polyps, hyperthyroidism, etc. All these causes need to be ruled out by some blood tests and ultrasound of abdomen under the guidance of your gynecologist. Meanwhile have iron supplements to counteract the blood loss you are having.

I hope this information has been both informative and helpful for you.

Regards,

Dr. Praveen Tayal




Answered: Fri, 14 Oct 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Hello.

Thanks for writing to us.

Having heavy bleeding during the periods can be due to hormonal imbalances, uterine fibroids or uterine polyps, hyperthyroidism, etc. All these causes need to be ruled out by some blood tests and ultrasound of abdomen under the guidance of your gynecologist. Meanwhile have iron supplements to counteract the blood loss you are having.

I hope this information has been both informative and helpful for you.

Regards,

Dr. Praveen Tayal









Answered: Fri, 14 Oct 2011
I find this answer helpful
  Anonymous's Response

hi your probably suffering menorrhaghia . there lots of causes for it. its always better to get physical check up done .

Answered: Fri, 9 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor